# SDR UPS07849040

- Difficulty date: January 30, 2007
- Submitted: January 31, 2007
- Operation: Air carrier
- Aircraft: N772UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46072
- System (JASC): 2565 · Escape Slide
- Part: Girt Bar
- Condition: Damaged
- Location: Pax Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GIRT BAR DIFFICULT TO ARM, NOT ENOUGH MATERIAL TO PULL BAR INTO PLACE.  ADJ EVAC SLIDE IN CONTAINER.  GIRT BAR OPERATIONAL NORMAL, REF MM 25-60-01-2.
